# SDR CA961126005

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Intermittent
- Location: Down And Locked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCE SB 226-32-025, ACCOMPLISHED IN JULY 1995. AN UPGRADE TO A 'MORE RELIABLE SWITCH'. AFTER UPGRADE OPERATOR HAD PROBLEMS WITH ONGOING GEAR INDICATION PROBLEMS. EVERYTHING CHECKED. SWITCHES REMOVED AND TESTED. INTERNAL RESISTANCE FOUND TO VARY FROM 25 TO 1000 OHMS. IF SWITCH COOLED TO 0 DEGREE CELSIUS THE SWITCH FAILED MORE OFTEN WITH NEAR INFINITE RESISTANCE. ON SOME OCCASIONS RESISTANCE WOULD SLOWLY DECREASE WITH CONTINUITY BEING ESTABLISHED AFTER SEVERAL SECONDS. SWITCHES REPLACED.
